How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Law Educator, Esq. Your Own Question
Law Educator, Esq.
Law Educator, Esq., Attorney
Category: Personal Injury Law
Satisfied Customers: 114753
Experience:  Licensed Attorney. Over 20 years experience in personal injury and law enforcement.
10285032
Type Your Personal Injury Law Question Here...
Law Educator, Esq. is online now
A new question is answered every 9 seconds

I w

Customer Question

I w
Submitted: 1 year ago.
Category: Personal Injury Law
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your question. I look forward to working with you to provide you the information you are seeking for educational purposes only.
How can we assist? What is your question for us and your situation?
Customer: replied 1 year ago.
I was prescribed the drug Clindamycin from my endodontist, after 1 day of taking it I began to have stomach issues. Each day it became progressively worse, weakness, diarrhea about 5-7 times a day. After I realized it wasn't a normal stomach bug I did research and learned that I developed the bacteria known as C Diff colitis. I'm interested in knowing that because the doctor did not inform me of side effects and just prescribed this drug, do I have a case of any legal action?I am beginning to recover now but for 12 days it was pure hell. Any information would be appreciated, thank you.
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your question. I look forward to working with you to provide you the information you are seeking for educational purposes only.
The side effect of C-diff colitis is one that is listed as a known side effect on the medication warning labels. The doctor is liable as is the pharmacist for informing the patient of the known major side effects of prescribed medication and the failure to warn of the side effects can be deemed malpractice and subject the doctor for liability if you suffered actual harm from the side effects.
Customer: replied 1 year ago.
Thank you but this did not satisfy my question.
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your reply.
If you have follow up questions, you need to ask them by using REPLY, because without knowing what more information you need I cannot just guess to provide you more. The more specific your questions the better information I can provide to you within the scope of our service. This service works by back and forth communication with the expert.
All you asked, after providing very limited information, is "do I have a case of legal action?" You received an answer to that, it is yes most likely you do. If you want more, please ask for what you want.
So, please ask whatever other questions you may like answered. Also, provide me the state you are in, because you have not even done that yet.
Customer: replied 1 year ago.
I understand but I do not want to shell out more money to have more of my questions answered. I'm looking for a free consultation.
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your reply.
Your follow up questions to this question are all included in the one fee you paid and you only paid a deposit and you would need to release that by clicking on positive feedback when we are done. The experts do not send out requests for more payment, just the one payment you made, please read the site terms you agreed upon.
If you have no intention or desire to even complete this with the deposit you left, then please contact customer service and they will return your deposit as this type of forum is not for you and you need to go see someone in person locally.
Thank you and I am sorry for you wasting your time here if you do not wish to continue.
Customer: replied 1 year ago.
I am looking to see if I can have a case of medical negligence due to the fact that my doctor prescribed me Clindamycin which in turn made my life miserable for the past two weeks once I learned it gave me C Diff colitis. I'm interested in knowing if I can have a case.
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your reply.
You asked me that above, if you read my answer, I stated YES, you have a case if the doctor or even the pharmacist did not warn you of these side effects. It is a form of medical malpractice (medical negligence as you put it).
In every malpractice case, not only do you have to prove he was negligent in not warning you of the side effects, you also have to prove the damages you suffered.
So, yes, you do have a case if he did not warn you and you suffered harm as a result.
Customer: replied 1 year ago.
Ok, great so how would I prove this? I am currently being treated with Metronidazole to help me recover. What do I do now?
Expert:  Law Educator, Esq. replied 1 year ago.
Thank you for your reply.
It is your burden to prove he did not inform you of the side effects, which comes down to your word. Your next step is that in any medical negligence cases, you must have another medical expert testify in court the doctor should have told you of the side effects. You can then get a local medical malpractice attorney, that would be your next step.